Previous |  Up |  Next


Title: Address of the vicerector of the Charles University Professor Josef Pacák (English)
Author: Pacák, Josef
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 38
Issue: 4
Year: 1993
Pages: 243-244
Category: other
DOI: 10.21136/AM.1993.104552
Date available: 2008-05-20T18:45:45Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
AplMat_38-1993-4_2.pdf 257.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo